# SDR CNMA20090147

- Difficulty date: May 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 54,614 hours, 18,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECS  DUCT SUPPORT BROKEN AT STA 1200 IN AFT CARGO COMPARTMENT ON LT SIDE . REPLACED ECS DUCT SUPPORT AT STA 1200 IAW 21-33-01.
